# SDR AALA202212023235

- Difficulty date: November 11, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 20,964 hours, 8,155 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6417
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR ON TAXI OUT APPROACH AND LANDING. DID NOT OBSERVE ODOR IN CRUISE. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.  MAINTENANCE ACCOMPLISHED APU SMOKE/ODOR/FUME TROUBLESHOOTING TASK CARD 26L00021002 WITH NO ACTIVE LEAKS BEING NOTED. HOWEVER, MAINTENANCE NOTICED A BUILD UP OF CONTAMINATES IN THE APU PLENUM ELBOW AND CLEANED THE APU AIR INTAKE PER TASK CARD 26T31049006 ALONG WITH CLEANING THE APU COMPARTMENT PER AMM 49-00-00-100-03-A. THE ENVIRONMENTAL CONTROL SYSTEM WAS DECONTAMINATED PER TASK CARD 26L00021004. A SATISFACTORY LEAK OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODROS BEING NOTED.
